zbMATH — the first resource for mathematics

Abelian varieties attached to polarized \(K_3\)-surfaces. (English) Zbl 0221.14019
Math. Ann. 169, 239-242 (1967); correction ibid. 173, 322 (1967).

14J25 Special surfaces
22E40 Discrete subgroups of Lie groups
14F25 Classical real and complex (co)homology in algebraic geometry
15A66 Clifford algebras, spinors
14K10 Algebraic moduli of abelian varieties, classification
Full Text: DOI EuDML
[1] Kodaira, K.: On the structure of compact complex analytic surfaces. Proc. Nat. Acad. Sci. USA50, 218-221 (1963); II, ibid.,51, 1100-1104 (1964). ? On the structure of compact complex analytic surfaces, I. Am. J. Math.86, 751-798 (1964). · Zbl 0118.37401
[2] Satake, I.: Symplectic representations of algebraic groups satisfying a certain analyticity condition. To appear in Acta Math. · Zbl 0149.39004
[3] – Clifford algebras and families of abelian varieties. Nagoya J. Math.27-2 (1966).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.